# SDR FDEA202203180568

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N842FD
- Make and model: Boeing 777FHT
- Aircraft serial: 38969
- Aircraft time: 41,878 hours, 6,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST-FLT INSP, R-1 EXTERIOR EMERGENCY LT INOP.         RE-LAMPED, REF B777 AMM: 33-51-04-2. EMERGENCY LT'S  TEST SATIS, ITEM OK FOR SVC.
